×

Found 27 Documents (Results 1–27)

100
MathJax

Perturbation theory in the scattering problem for a three-particle system. (English. Russian original) Zbl 1369.81097

Theor. Math. Phys. 191, No. 1, 524-536 (2017); translation from Teor. Mat. Fiz. 191, No. 1, 63-77 (2017).
MSC:  81U10 81Q15 81Q05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II: Charged one-dimensional particles. (English. Russian original) Zbl 1219.81235

St. Petersbg. Math. J. 22, No. 3, 379-392 (2011); translation from Algebra Anal. 2010, No. 3, 60-79 (2010).
MSC:  81U10
PDF BibTeX XML Cite
Full Text: DOI

Extension theory approach to scattering and annihilation in the \(\overline{p}d\) system. (English. Russian original) Zbl 0991.81135

Theor. Math. Phys. 118, No. 1, 60-76 (1999); translation from Teor. Mat. Fiz. 118, No. 1, 74-94 (1999).
MSC:  81V35 47N50 81U99
PDF BibTeX XML Cite
Full Text: DOI

Quasi-classical analytical approximation of the \(S\)-matrix for the three-particle collinear rearrangement reaction. (English. Russian original) Zbl 0979.81087

Theor. Math. Phys. 107, No. 2, 609-619 (1996); translation from Teor. Mat. Fiz. 107, No. 2, 238-250 (1996).
MSC:  81U10 81Q20 47N50
PDF BibTeX XML Cite
Full Text: DOI

Point interactions in the problem of three quantum particles with internal structure. (English. Russian original) Zbl 0853.45002

Theor. Math. Phys. 102, No. 2, 188-207 (1995); translation from Teor. Mat. Fiz. 102, No. 2, 258-282 (1995).
MSC:  45E10 35Q40 81U05
PDF BibTeX XML Cite
Full Text: DOI

Radiation conditions and scattering theory for three-particle Hamiltonians. (English) Zbl 0795.58009

Robert, D. (ed.), Méthodes semi-classiques, Volume 2. Colloque international (Nantes, juin 1991). Paris: Société Mathématique de France, Astérisque. 210, 355-384 (1992).
Reviewer: G.Zet (Iaşi)
MSC:  58D30 81U10
PDF BibTeX XML Cite
Full Text: Link

The trace formula for a system of three particles in an external electric field. (English. Russian original) Zbl 0734.35066

Leningr. Math. J. 1, No. 2, 409-422 (1990); translation from Algebra Anal. 1, No. 2, 103-113 (1989).
PDF BibTeX XML Cite

On a variant of commutator estimates in spectral theory. (English. Russian original) Zbl 0695.47003

J. Sov. Math. 49, No. 5, 1136-1139 (1990); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 163, 29-36 (1987).
MSC:  47A10 47A40 47B47
PDF BibTeX XML Cite
Full Text: DOI EuDML

Boundary conditions on thin manifolds and the semiboundedness of the three-particle Schrödinger operator with pointwise potential. (English. Russian original) Zbl 0687.35064

Math. USSR, Sb. 64, No. 1, 161-175 (1989); translation from Mat. Sb., Nov. Ser. 136(178), No. 2(6), 163-177 (1988).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification